# SDR FDEA202311301900

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 45,552 hours, 7,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Failed
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN SUPERNUMERARY ILLUMINATED ON  SHORT FINAL TO LANDING. STAYED ON FOR ABOUT 10  SECONDS. COMPLIED WITH OPERATIONAL CHECKS AND FUNCTIONAL  CHECKS PER AMM 33-51-00-5. ALL TESTS PASSED AND  OBSERVED THE A/C FOR 20 MINUTES WITH NO DEFFECTS  NOTED. SUSPECT THE NEW BATTERIES THAT WERE  INSTALLED JUST NEEDED SOME TIME TO COMPLETLY  CHARGE. A/C IS OK FOR SERVICE.
